| Model Number |
02.12.0411FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 june 2026 lot 2201063: (b)(4) items manufactured and released on 05 april 2022.Expiration date: 07 march 2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
Revision surgery after 3 years and 8 months due to instability.The surgeon revised the 11mm s4 insert to a 14mm flex 4r insert.The surgery was completed successfully.